New spectral lower bounds on the bisection width of graphs

S. Bezrukov, R. Elsässer, B. Monien, R. Preis, J.-P. Tillich, Theoretical Computer Science (2004) 155–174.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ; ; ;
Publishing Year
Journal Title
Theoretical Computer Science
Page
155-174
ISSN
LibreCat-ID

Cite this

Bezrukov S, Elsässer R, Monien B, Preis R, Tillich J-P. New spectral lower bounds on the bisection width of graphs. Theoretical Computer Science. 2004:155-174. doi:10.1016/j.tcs.2004.03.059
Bezrukov, S., Elsässer, R., Monien, B., Preis, R., & Tillich, J.-P. (2004). New spectral lower bounds on the bisection width of graphs. Theoretical Computer Science, 155–174. https://doi.org/10.1016/j.tcs.2004.03.059
@article{Bezrukov_Elsässer_Monien_Preis_Tillich_2004, title={New spectral lower bounds on the bisection width of graphs}, DOI={10.1016/j.tcs.2004.03.059}, journal={Theoretical Computer Science}, author={Bezrukov, S. and Elsässer, R. and Monien, B. and Preis, R. and Tillich, J.-P.}, year={2004}, pages={155–174} }
Bezrukov, S., R. Elsässer, B. Monien, R. Preis, and J.-P. Tillich. “New Spectral Lower Bounds on the Bisection Width of Graphs.” Theoretical Computer Science, 2004, 155–74. https://doi.org/10.1016/j.tcs.2004.03.059.
S. Bezrukov, R. Elsässer, B. Monien, R. Preis, and J.-P. Tillich, “New spectral lower bounds on the bisection width of graphs,” Theoretical Computer Science, pp. 155–174, 2004.
Bezrukov, S., et al. “New Spectral Lower Bounds on the Bisection Width of Graphs.” Theoretical Computer Science, 2004, pp. 155–74, doi:10.1016/j.tcs.2004.03.059.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar